# SDR ABXA070331

- Difficulty date: September 28, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,105 hours, 45,368 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922577507
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SURFACE WAS CORRODED APPROXIMATELY 30 INCHES OUTBOARD OF THE VERTICAL CAP.  REPAIRED AREA IAW DC9 SRM 55-01 FIGURE 2, SHEET 2.
